I am 44 years old. For the past one year, I have noticed dark spots on the fingers and near knuckles on the left hand. They do not hurt, but look like a burn. I also noticed numbness in the tip of my left middle finger. I have allergies, asthma and sleep apnea. I am also suffering from herpes 1 and 2. My current medications are Adipex, Zyrtec, Oxybutynin multivitamin, Valtrex (only when I have a flare-up) and Ventolin inhaler. Please suggest some advice.
Welcome to icliniq.com.
I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern.
You are most probably suffering from hand eczema or lichen simplex. Numbness in your finger does not seem to be related to this, however, it may be seen in case of certain orthopedic such as nerve compression or medical conditions like diabetes.Treatment plan:
For the dark patches, I suggest steroid ointment containing Clobetasol twice a day for two weeks. Consult your doctor, discuss with him or her and take the medicine with consent.Preventive measures:
1. Avoid excessive use of soap.
2. I suggest apply an emollient or a moisturizing cream to your hand frequently during the daytime.
Revert back after two weeks to a dermatologist online.---> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Article Overview: This article emphasizes the impact of diabetes mellitus on oral health problems and its management. Read Article
Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body. As a result, the glucose level in the blood rises beyond normal which has an overall impact on the general health and oral cavity. Types Of Diabetes Insulin-dependent diabetes mellitus: It oc... Read Article
Query: Hi doctor, I am having a problem with dry skin and rashes. I have a history of atopic eczema on the neck for which I am applying Flutivate cream. 4 weeks back some red rashes started coming up with itching. I thought it is because of dry skin, so I applied coconut oil and moisturizer. The redness ha... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now